# SDR SWAA2023051723561

- Difficulty date: April 4, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL34 WL149.<OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR 1.C.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES FROM DISCREPANT AREA. PREPARED AREA FOR REPAIR AND CLEANED.  WORKED ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] VERIFIED CORRECTIVE ACTIONS 1-3 VALIDATED REPAIR PER SRM 51-70-04-2R-10;FABRICATED REPAIR PLIES USING FIBERGLASS BMS 9-3 STYLE 1581; LOT# 1512777-1.  WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.D.] INSTALLED REPAIR PLIES USING RESIN BMS 8-301; CLASS 1. LOT# JH2EAA8895. VACUUM BAGGED REPAIR; CHECKED VACUUM BAG FOR LEAKS; VACUUM BAG CHECKED GOOD AND SET REPAIR TO CURE.CALIBRATED TOOLS USED: VACUUM GAUGE: ATS2798; CAL DUE DATE: 10/2023 HOT BONDER MACHINE: ID: NCX000523; CAL DUE DATE: 06/2023; CURED REPAIR; UNBAGGED REAPIR AND LIGHTLY SANDED REPAIR IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H. PERFORM POST CURE NDI IAW SRM 51-70-04-2R-10 PARAGRAPH 4.G. INSPECTED AND VERIFIED CORRECTIVE ACTION 10.  POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2341 DUE 06/2023.;REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PARAGRAPH 4.H.;[13] FINAL INSPECTION. JOB COMPLETE.
